On a critical Neumann problem with a perturbation of lower order

Chabrowski, J. H. (2008) On a critical Neumann problem with a perturbation of lower order. Acta Mathematicae Applicatae Sinica, English Series, 24 3: 441-452. doi:10.1007/s10255-008-8038-5


Author Chabrowski, J. H.
Title On a critical Neumann problem with a perturbation of lower order
Journal name Acta Mathematicae Applicatae Sinica, English Series   Check publisher's open access policy
ISSN 0168-9673
Publication date 2008-01-01
Sub-type Article (original research)
DOI 10.1007/s10255-008-8038-5
Open Access Status Not yet assessed
Volume 24
Issue 3
Start page 441
End page 452
Total pages 12
Editor Yan, J.-A.
Liu, T.-P.
Place of publication Germany
Publisher The Editorial Office of AMAS and Springer - Verlag
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010110 Partial Differential Equations
Abstract We investigate the solvability of the Neumann problem (1.1) involving the critical Sobolev nonlinearity and a term of lower order. We allow a coefficient of u in equation (1.1) to be unbounded. We prove the existence of a solution in a weighted Sobolev space.
Keyword Neumann problem
critical Sobolev exponent
mountain-pass solutions
multiple solutions
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Feb 2009, 23:50:19 EST by Marie Grove on behalf of School of Mathematics & Physics